# SDR CA030523003

- Difficulty date: May 17, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 37,464 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 97077H2426
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS WINDSHIELD SHATTERED AT 11000 FT.   REPLACED THE WINDSHIELD AND HEAT CONTROLLER.  HEAT CONTROLLER TOTAL OF WINDSHIELD 8477 HRS  TIME SINCE INST 203 HRS.
